# SDR AALA202506170325

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,474 hours, 29,687 cycles
- Engine: CFM567B
- Engine time: 64,492 hours, 27,349 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF6836
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,973 hours, 15,421 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DISPLAYED SHOWING ENGINE 1 OIL QUANTITY 0 IN FLIGHT, OIL PRESSURE AND TEMPERATURE INDICATIONS WERE NORMAL BUT EVENTUALLY OIL PRESSURE DROPPED, PRECAUTIONARY ENGINE SHUTDOWN. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DEN. REMOVED AND REPLACED NUMBER 1 ENGINE STARTER (AALA202506170325), PER AMM 80-11-01. ADDITIONLY, REMOVED AND REPLACED NUMBER 1 ENGINE STARTER VALVE (AALA202506171098), PER AMM 80-11-03.
